MathSciNet Relay Station
MathSciNet bibliographic data
MR733855 (85k:42056) 42C25 (42C10)
Yoneda, K. On generalized uniqueness theorems for Walsh series. Acta Math. Hungar. 43 (1984), no. 3-4, 209–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement